# SDR SWIA2023020013

- Difficulty date: February 13, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 20,266 hours, 11,812 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LATERAL SEAT TRACK HAS GOUGES AS MARKED FR59-73.     (C-CHECK RO 3/6/2023)    REMOVED AND REPLACED RH LATERAL SEAT TRACK LOCATED AT FR59-73 REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. SEAT TRACK REPLACED WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE.
